Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasi-invertibility in a staircase diagram


Author: Walter Noll
Journal: Proc. Amer. Math. Soc. 23 (1969), 1-4
MSC: Primary 18.15
DOI: https://doi.org/10.1090/S0002-9939-1969-0245648-5
MathSciNet review: 0245648
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. MacLane, Homology, Springer-Verlag, Berlin, 1963.
  • [2] H. D. Dombrowski and W. Noll, Annihilators of differential operators (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.15

Retrieve articles in all journals with MSC: 18.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245648-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society